# SDR AALA2019082329084

- Difficulty date: July 17, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143A820620
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FORWARD FRAME FAIL SAFE STRAP AT BS 440 BETWEEN RBL 28 AND RBL 33. REPAIRED FRAME FAIL SAFE STRAP PER EA 296739.
